# SDR SWAA2022090943825

- Difficulty date: August 11, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET AFT POSITION ON NOSE LANDING GEAR 2022-426894 / [01] REPLACED SUPPORT BRACKET AFT POSITION ON NOSE LANDING GEAR IAW B737-700 SRM 51-40-02-0G-0;[02] REPLACED SUPPORT BRACKET AFT POSITION ON NOSE LANDING GEAR IAW B737-700 SRM 51-40-02-0G-0
